Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Extreme pain and tingling on my head, lymph nodes on the back of my head are swollen. Have Lamictal and Tinnitus. Suggestion?

Hi. for awhile now i have been having extreme pain and tingling on my head. well i feel that the lymph nodes on the back of my head are swollen. Pain radiates from the lymph nodes around my head and then the top of my head feels tingling type of sensations. I ve had previous TBI s and I am on lamictal . very sensitive to lights and sounds. tinnitus in both ears that go along with the pain and pressure i feel on my head. Please do you have any idea what s happening or wrong? i have no health insurance.
Asked On : Tue, 5 Mar 2013
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
First of all swollen lymph nodes should be examined by a doctor for the cause and suitable treatment. if of short duration of appearance mild anti-inflammatory like Diclofenac sodium 50 mg twice a day after meals should help . could be scalp infection and antibiotics may be also needed.

For tinnitus Get your ear also checked up for infection there
Answered: Sat, 1 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor